# SDR SWAA051398

- Difficulty date: May 12, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 18,547 hours, 10,636 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481018
- Part serial: J0083
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW STARTED ARCING, THEN SHATTERED.  REMOVED AND REPLACED R2 WINDOW & HEAT CONTROLLER PER MM.
